# SDR C2XA10RI074

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 20,319 hours, 10,888 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: P1707
- Condition: Fod
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW REPORTED SMOKE IN CABIN. CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX FOUND BIRD STRIKE ON ENG NR 2 AND INGESTION IN MAIN GENERATOR NR 2.  MX R & R MAIN GENERATOR NR 2 AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
